# SDR UPS03840150

- Difficulty date: January 30, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 5613064178
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CLIP IS CRACKED AT STA 80 ABOVE LONG 30L.  REMOVED, FABRICATED AND REPLACED CLIP IAW DWG 5613064 AND SRM 51-1-20D.
